Why Is This Happening -pg116963119123

2 Replies
vicky9989 - January 24

My Lo got her 2month injection monday (now wednesday!) and since then shes bin sick after every feed like LOADS she must bring back about 2-3oz when she takes about 5-6oz. Its very watery, almost like its just water but all shes had is milk. She is normally sick after her feeds but only a dribble. Is this normal after injections or is there something else wrong??help!x

 

mummy2paris - January 24

hey they can be goroggy for about a week after feeds i wouldnt worry too much see if it lasts and if it does contact your doctor or health visitor for advice xx

 

CaliTrish - January 24

Shots are known to make babies sleepy and get a slight fever. Maybe they also upset you lo's tummy. You might want to try burping her more often - like half way through her feeding as well as after. As long as she keeps having wet diapers, i.e. she's hydrated enough, I'd just keep an eye on her. If it persists more than a few more days, give your doc a call.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?